# SDR IPXA2019052442432

- Difficulty date: May 17, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 20,649 hours, 12,785 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: A57960058200
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:12YR L/W I/B FLAP NOSE RIB #16 IS CRACKED. REMOVED AND REPLACED RIB PER DWG #A57960058-200.
